MathSciNet Relay Station
MathSciNet bibliographic data
MR2493357 32H35 (11D09 32H02 32V99)
D'Angelo, John P.; Lebl, Jiří Complexity results for CR mappings between spheres. Internat. J. Math. 20 (2009), no. 2, 149–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement